# SDR YENA2007088

- Difficulty date: October 2, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N546JB
- Make and model: Airbus A320-232
- Aircraft serial: 1827
- Aircraft time: 21,581 hours, 7,725 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VTF300B00
- Part serial: 02886
- Condition: Failed
- Location: Cabin Pressure
- Part time: 21,581 hours, 7,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM VENT SKIN VALVE FAULT SHORTLY AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE.  CYCLED TO BURN FUEL AND AIRCRAFT LANDED AT 141,000 LBS.  PERFORMED BITE TEST OF AEVC.  PFR & BITE SHOWED SKIN AIR OUTLET VALVE FAULT.  REMOVED AND REPLACED SKIN AIR VALVE (OUTLET) PER AMM 21-26-53-04, NO FURTHER FAULTS, OPS CHECK NORMAL.
